Thyroid UK
82,945 members97,982 posts

Losing the will

Tsh was 4.95 two weeks ago t3 was 3.1. T4 was 19 went to private endo kept me on 75 thyroxine add t3 10 mg twice a day only took half yesterday one quarter today I can't stop sweating pain in bones neck shoulders ribs etc . But the sweat keeps breaking out beads sitting even in the folds of my arms . Not sure if I should take another quarter tonight . Also jumping out of sleep at approximately 4.30 am drenched in sweat . But fatigued . One pisitive note I don't feel as foggy

9 Replies
oldestnewest

Hello Justbee,

I think you need to go lower & slower as you are over medicated and your body is not used to T3.

Yeaterday shaws advised you to leave a dose or two out. Have you done this?

When you restart, half the dose you are taking to 5mcg in morning with your Levo...then another 5mcg in pm ( I take mine at 7am & 3pm).

Then after one week raise to proper dose of 10mcg with Levo in am & 10mcg in pm.

This is the protocol I followed recently. I suffered a headache & felt hot for the first two days but did not have the sweats as you have.

Hope you feel better soon Justbee

Flower

1 like
Reply

Thanks for your help I did what shaws advised but just wondered should I take a quarter tonight so il leave it an restart tmw at lower dose thanks again

Reply

Justbee, stop the T3 until the sweats and pain stops. The T3 will be out of your system within 3 days of your last dose. Then start T3 at a quarter tablet (5mcg) for a week. If you're not having sweats or pain you can increase to 2 x 5mcg doses 6-8 hours apart. Increase by 5mcg each week but cut back to the previous dose if sweats start again.

Reply

Thank you so much I will do that just want to get this right thanks c

1 like
Reply

Justbee, 20mcg T3 is equivalent to a 60mcg T4 dose increase which is quite hefty. Nothing wrong in taking it slowly to build up tolerance. You may find that 10-15mcg is sufficient and 20mcg too much. Go with how you feel and don't feel obliged to take 20mcg because it's been prescribed.

Reply

Great thanks that's what I was worried about because he perscribed that I couldn't seem to tolerate going up to 100 mg tyroxine so that's what il do thanks for advice Realy appreciate 😊

1 like
Reply

I wonder if you don't have a build up of t4, which is reverse t3. It can make you toxic...hyper symptoms and hypo combined. i think the t4 is the problem and not the t3. Do you have recent labs with ranges?

Reply

No faith but my my t4 is always high my last bloods were tsh 4.95. T4 19 an t3 3.1 don't have the range I was thinking the same . The endo mentioned something about genetic he thinks my prob is . I've only had about two outbreaks of sweats today pain not as bad but Realy abnormaly tired 😥. Thanks for ur help tho

Reply

Well, whatever you do, don't add more t4. If it were me i would try t3 on it's own, no t4.

1 like
Reply

You may also like...